# SDR IPXA2019011637930

- Difficulty date: December 27, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A53410461200
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT AIR COND EXHAUST DOOR SUPPORT FRAME I/B ATTACH BRACKET IS CRACKED. REPAIRED LT AIR COND. EXHAUST DOOR SUPPORT FRAME I/B ATTACHED BRACKET CRACK IAW EA 300-5350-01-A7567 REV. IR AND EO A300-5350-71242-A. (MINOR)
